You are not currently logged in.
Access JSTOR through your library or other institution:
Series Involving the Zeta Functions and a Family of Generalized Goldbach–Euler Series
Junesang Choi and Hari M. Srivastava
The American Mathematical Monthly
Vol. 121, No. 3 (March 2014), pp. 229-236
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.229
Page Count: 8
Preview not available
Abstract We first present the corrected expression for a certain widely-recorded generalized Goldbach–Euler series. The corrected forms are then shown to be connected with the problem of closed-form evaluation of series involving the Zeta functions, which happens to be an extensively-investigated subject since the time of Euler as (for example) in the classical three-century-old Goldbach theorem.
Copyright the Mathematical Association of America 2014